# SDR FDEA200912104400

- Difficulty date: December 10, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 35,615 hours, 13,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED AT RT SIDE FUSELAGE SKIN AT FRAME 74 AND BETWEEN STRINGERS 39 TO 41 RT MEASURES 9 INCHES X 7.2 INCHES, WITH A SKIN CUTOUT BETWEEN STRINGERS 39 AND 40 RT MEASURES 2.7 INCHES X 1.7 INCHES. PREVIOUSLY INSTALLED REPAIR LOCATED AT RT SIDE FUSELAGE SKIN AT FRAME 74 AND BETWEEN STRINGERS 39 TO 41 RT WAS DETERMINED NOT TO BE IAW SRM 53-10-12 FIG 225 SHEET 2, DUE TO OUTER FASTENER ROW IS 5/32 RIVETS.  REPAIR IS DONE IAW SRM 53-10-12 FIG 205 WHICH IS NOT EFFECTIVE ANYMORE, BASED ON A   VISUAL EVALUATION OF REPAIR INSTALLED. VISUAL EVALUATION CONSISTED OF, CORRECT LOCATION, SHAPE, SIZE, FASTENER TYPE, NR, SPACING AND EDGE MARGIN, MATERIAL THICKNESS AND TYPE ALSO GENERAL WORKMANSHIP OF PREVIOUS INSTALLATION.  REMOVED AND REPLACED OUTER FASTENER ROW WITH NAS1097DD   6 RIVETS IAW SRM 53-10-12 FIG 225 SHEET 2. THIS IS A MAJOR REPAIR IAW GMM 6-2-100.   FOLLOW UP TRACKING IAW EA6-5318-81085  THIS IS AN AGING ACFT INSPECTION FINDING.
